# SDR DALA2025121609157

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 61,700 hours, 31,739 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL PLAY ON BEARING OF ELEVATOR HINGE ARM (HINGE 6) LT HORIZONTAL STABILIZER.   REPLACED HINGE ARM OF ELEVATOR LH HORIZONTAL STABILIZER AS PER A320 FAM AMM 55-16-42-000-001-A AND AS PER A320 FAM AMM 55-16-42-400-001-A. (1353321).
